MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2015-213687

Медицинская библиотека · BMJ case reports · 2016

Unusual cause of flare in antineutrophil cytoplasmic antibody-associated vasculitis.

Glanville James Robert William, Penn Henry

Клинический случайСтатьяПеревод в очереди

Аннотация

A 53-year-old woman attended for a routine outpatient appointment for follow-up of antineutrophil cytoplasmic antibody-positive vasculitis. Her disease had relapsed despite appropriate medical management with mycophenolate mofetil (MMF), as evidenced by rising acute phase response and antimyeloperoxidase titre with ongoing symptoms. On further questioning, she had been taking oral charcoal as part of a detoxification diet, which we postulate was causing significantly impaired MMF absorption. This case report summarises the presentation and highlights the importance of a thorough drug history, and should prompt the reader to keep an open mind with regard to drug interactions and treatment regimen adherence when treatment is, unexpectedly, seemingly failing.

Для цитирования: Glanville James Robert William, Penn Henry. Unusual cause of flare in antineutrophil cytoplasmic antibody-associated vasculitis.. BMJ case reports. 2016. DOI: 10.1136/bcr-2015-213687.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.